Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
millenseed

Post accutane reactions

Recommended Posts

What happens if u have already completed your accutane course (and are clear) and you eat things or take supplements that used to break you out?

To be more specific, what should happen if i completed my upcoming tane course and then used weight gainers and stuff like that, that would probably make me (or anyone) break out now?

Link to comment
Share on other sites

Weight gainers make ones break out? I hope it does not because I might begin taking some soon.

I don't think it would be an issue, unless you are indirectly referring to AS, in which case, yes it would likely still break you out, but nutritional supplements - I don't think it would.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×